On an asymptotic rule A+B/u for ultimate ruin probabilities under dependence by mixing
AbstractThe purpose of this paper is to point out that an asymptotic rule "A+B/u" for the ultimate ruin probability applies to a wide class of dependent risk models, in discrete and continuous time. Dependence is incorporated through a mixing approach among claim amounts or claim inter-arrival times, leading to a systemic risk behavior. Ruin corresponds here either to classical ruin, or to stopping the activity after realizing that it is not pro table at all, when one has little possibility to increase premium income rate. Several special cases for which closed formulas are derived, are also investigated in some detail.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number hal-00746251.
Date of creation: 20 Jun 2013
Date of revision:
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00746251
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Albrecher, Hansjörg & Constantinescu, Corina & Loisel, Stephane, 2011.
"Explicit ruin formulas for models with dependence among risks,"
Insurance: Mathematics and Economics,
Elsevier, vol. 48(2), pages 265-270, March.
- Hansjoerg Albrecher & Corina Constantinescu & Stéphane Loisel, 2011. "Explicit ruin formulas for models with dependence among risks," Post-Print hal-00540621, HAL.
- Centeno, Maria de Lourdes, 2002. "Measuring the effects of reinsurance by the adjustment coefficient in the Sparre Anderson model," Insurance: Mathematics and Economics, Elsevier, vol. 30(1), pages 37-49, February.
- Centeno, Maria de Lourdes, 2002. "Excess of loss reinsurance and Gerber's inequality in the Sparre Anderson model," Insurance: Mathematics and Economics, Elsevier, vol. 31(3), pages 415-427, December.
- Claude Lefèvre & Stéphane Loisel, 2008. "On Finite-Time Ruin Probabilities for Classical Risk Models," Post-Print hal-00168958, HAL.
- Stéphane Loisel & Hans-U. Gerber, 2012. "Why ruin theory should be of interest for insurance practitioners and risk managers nowadays," Post-Print hal-00746231, HAL.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.